# SDR AT0700028

- Difficulty date: May 2, 2003
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRUCK BY BAG CART ON AIRCRAFT RIGHT AFT OF RIGHT ENGINE ON EMP.   INSTALLED FLUSH SKIN REPAIR AT FRAMES 1059 AND 1076 BETWEEN LONGERON 24L AND 24R IAW SRM 53-00-01 FIG 201 AND SRM 51-70-11 FIG 201.  MATERIAL USED 7075-T6 .040 MFG LOT 26911, 7075-T6 .050 MFG LOT 708-411 AND 6AL4V .32 LOT NO PQ0LXF61, HEAT TREATED TO 7075-T6 PER GENERAL PROCESS SPECIFICATION 98PS.247PS-01.
